# SDR UALA2011011200181

- Difficulty date: January 12, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,211 hours, 22,602 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT AFT LEFT CARGO COMPT.  REMOVED AND REPLACED LAMP AT AFT LEFT EXT EMERGENCY LIGHT ASSY.  OPS CHECKS GOOD.
